# SDR ASOA201101544

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 32,197 hours, 29,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fod
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMS WHEN OPENING.  REMOVED FOD FROM OUTER HANDLE.  MAIN PASSENGER DOOR OPERATES CORRECTLY IAW AMM 52-11-00.  (CLOSED)
